`a`
Related Articles
1

Finite difference and Legendre spectral method for a time-fractional diffusion-convection equation for image restoration

Discrete and Continuous Dynamical Systems - Series S  Volume 11, Issue 1, Pages : 103 - 117, 2017

Moulay Rchid Sidi Ammi - (email), Ismail Jamiai - (email)

 Abstract       References       Full Text      Related Articles

2

Iterative finite element solution of a constrained total variation regularized model problem

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 6, Pages : 1207 - 1232, 2017

Sören Bartels - (email), Marijo Milicevic - (email)

 Abstract       References       Full Text      Related Articles

3

On a parabolic-hyperbolic filter for multicolor image noise reduction

Evolution Equations and Control Theory  Volume 5, Issue 2, Pages : 251 - 272, 2016

Valerii Maltsev - (email), Michael Pokojovy - (email)

 Abstract       References       Full Text      Related Articles

4

Bilevel optimization for calibrating point spread functions in blind deconvolution

Inverse Problems and Imaging  Volume 9, Issue 4, Pages : 1139 - 1169, 2015

Michael Hintermüller - (email), Tao Wu - (email)

 Abstract       References       Full Text      Related Articles

5

Numerical algorithm for tracking cell dynamics in 4D biomedical images

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 5, Pages : 953 - 967, 2015

Karol Mikula - (email), Róbert Špir - (email), Nadine Peyriéras - (email)

 Abstract       References       Full Text      Related Articles

6

Hybrid regularization for MRI reconstruction with static field inhomogeneity correction

Inverse Problems and Imaging  Volume 7, Issue 4, Pages : 1215 - 1233, 2013

Ryan Compton - (email), Stanley Osher - (email), Louis-S. Bouchard - (email)

 Abstract       References       Full Text      Related Articles

7

Video stabilization of atmospheric turbulence distortion

Inverse Problems and Imaging  Volume 7, Issue 3, Pages : 839 - 861, 2013

Yifei Lou - (email), Sung Ha Kang - (email), Stefano Soatto - (email), Andrea L. Bertozzi - (email)

 Abstract       References       Full Text      Related Articles      

8

ADI splitting schemes for a fourth-order nonlinear partial differential equation from image processing

Discrete and Continuous Dynamical Systems  Volume 34, Issue 3, Pages : 931 - 957, 2013

Luca Calatroni - (email), Bertram Düring - (email), Carola-Bibiane Schönlieb - (email)

 Abstract       References       Full Text      Related Articles

9

Persistence of Hölder continuity for non-local integro-differential equations

Discrete and Continuous Dynamical Systems  Volume 33, Issue 5, Pages : 1741 - 1771, 2012

Kyudong Choi - (email)

 Abstract       References       Full Text      Related Articles

10

Nonlinear anisotropic elliptic and parabolic equations with variable exponents and $L^1$ data

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1201 - 1220, 2012

Mostafa Bendahmane - (email), Kenneth Hvistendahl Karlsen - (email), Mazen Saad - (email)

 Abstract       References       Full Text      Related Articles

11

An evolution equation involving the normalized $P$-Laplacian

Communications on Pure and Applied Analysis  Volume 10, Issue 1, Pages : 361 - 396, 2010

Kerstin Does - (email)

 Abstract       References       Full Text      Related Articles

12

Contour enhancement via a singular free boundary problem

DCDS Supplements  Volume 2007, Issue Special, Pages : 44 - 53, 2007

Anna Lisa Amadori - (email)

 Abstract       Full Text      Related Articles      

13

Integrodifferential equations for continuous multiscale wavelet shrinkage

Inverse Problems and Imaging  Volume 1, Issue 1, Pages : 47 - 62, 2007

Stephan Didas - (email), Joachim Weickert - (email)

 Abstract       Full Text      Related Articles

14

Renormalized solutions of an anisotropic reaction-diffusion-advection system with $L^1$ data

Communications on Pure and Applied Analysis  Volume 5, Issue 4, Pages : 733 - 762, 2006

Mostafa Bendahmane - (email), Kenneth H. Karlsen - (email)

 Abstract       Full Text      Related Articles

15

Young measure solutions of the two-dimensional Perona-Malik equation in image processing

Communications on Pure and Applied Analysis  Volume 5, Issue 3, Pages : 617 - 637, 2006

Yan Chen - (email), Kewei Zhang - (email)

 Abstract       Full Text      Related Articles